# SDR AALA202007169001

- Difficulty date: July 15, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 19,958 hours, 5,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 147173
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EPSU (EMERGENCY POWER SUPPLY UNIT) SYSTEM TEST, ERROR MESSAGE: BAT/EPSU (14WL) MID R.  TROUBLESHOOTING PER TSM 33-51-00.  REMOVED AND REPLACED EPSU 14WL PER AMM 33-58-00, OPERATIONAL CHECK GOOD.
